MathSciNet Relay Station
MathSciNet bibliographic data
MR1443867 35L05 (34C99 58F39 73D25 93C20)
Chen, Goong; Hsu, Sze-Bi; Zhou, Jianxin Chaotic vibrations of the one-dimensional wave equation due to a self-excitation boundary condition. I. Controlled hysteresis. Appendix C by Guanrong Chen and Giovanni Crosta. Trans. Amer. Math. Soc. 350 (1998), no. 11, 4265–4311.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement